# SDR UIEA2019013103071

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pouch
- Part number: 368256025329117
- Condition: Torn
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY WAY OXYGEN MASKS PROTECTIVE POUCH IS TORN AND ARE NO LONGER SERVICEABLE. ( R/R L1 ENTRY WAY OXYGEN MASKS PROTECTIVE POUCH I.A.W AMM 25-60-00.  )
